# SDR DHL2008F00010

- Difficulty date: June 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR LOWER FORWARD BOTTOM OF DOOR HAS CRACKED WEB.  INSTALLED NEW LOWER WEB FROM L-1 DOOR WITH MATERIAL 7075-T6 .075 SIZE 37 5 X 8 AND PO 9007406 IAW B727 SRM 51-30-2 52-10-1 FIG 1 AND 51-10-1.  (A)
